# SDR UPS08553009

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 765-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  FWD CARGO COMP, RT FLOOR TO SIDEWALL SUPPORT IS CORRODED AT TIE DOWN FITTINGS BS 765.5 TO 845.  REMOVED AND REPLACED IAW SRM 51-40-02-0G; DRW NR 143N5366.
